# SDR DJFA2004021

- Difficulty date: October 6, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N583CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600123
- Aircraft time: 5,577 hours, 5,616 cycles
- Engine: Pwa JT15D5
- Engine time: 4,356 hours, 3,254 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Shutdown
- Location: Left
- Part time: 4,356 hours, 3,254 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED, MASTER WARNING & LT OIL PRESS WARNING LIGHTS ILLUMINATED. LT OIL PRESS ZERO. LT ENGINE SECURED AN APPROPRIATE CHECKLIST ACCOMPLISHED. ATC NOTIFIED LT ENGINE SHUTDOWN & PRIORITY REQUESTED. AT 3,000 FT, RT ENG PULLED BACK TO 65 PERCENT N2 & OIL PRESS DROPPED TO 50 PSI IN YELLOW ARC. THE RT ENGINE N2 SET BACK TO APPROX 75 PERCENT, & OIL PRESSURE HAD RETURNED TO ABOVE 60 PSI, IN THE GREEN ARC. AN EMERGENCY THEN DECLARED, & AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MX REPLACED LT ENG RELIEF VALVE HOUSING PN 3108036-01R, 2 CHECK VALVES PN 3119587-01, AND REPLACED OIL FILTER FOR ANALYSIS. OIL PRESS FOR RT ENGINE FOUND WITHIN LIMITS, & DISCREPANCY COULD NOT BE DUPLICATED. A/C RETURNED TO SERVICE.
